# SDR USAA010887

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 907-927
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 14 INCHES BY 2.5 INCHES, BS 907 TO 927, S25L, BELOW AFT CARGO FLOOR.  REMOVED AND REPLACED STRINGER PER SRM 51-40-02.  (M)
